# SDR SWIA200110094

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 6,717 hours, 9,957 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

INVERTER NR 1 FAILED IN FLIGHT, WOULD NOT RESET.INVERTER OPS CHECK OK, 115 VAC ESS BUS LIGHT ILLUMINATED.  FOUND K0005 RELAY BAD.  REPLACED K0005 115 ESS BUS SENSOR RELAY IAW MM 20-00-00.  INVERTER OPS CHECK NORMAL.
